# SDR UPS01235619

- Difficulty date: March 1, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI ON REMOVAL OF MCD UPPER BEAM ON DOOR FOUND CORRODED.  CORROSION FOUND TO BE OUTSIDE LIMITS IAW SRM 51-10-6 MCD UPPER BEAM REPLACED IAW SRM 51-80-2 WITH REF TO BOEING DRG 65- 25337 & 65-36524 & SMRO EO 2001-010-015 UPS ENGINEERING FILE NO. 727-21-0018
